MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE SFTYGLD 1ML W/NDL 26X3/8 IB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE SFTYGLD 1ML W/NDL 26X3/8 IB; PISTON SYRINGE
Catalog Number 305946
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
Material no.305946, batch no.Unknown.It was reported that during use of the syringe sftygld 1ml w/ndl 26x3/8 ib the syringe plunger would not depress.Medication can be pulled up, but can¿t be administered.The plunger will not move.This occurred on 2 separate occasions but the date/time and or patient information is unknown.The following information was provided by the initial reporter: med pulled up fine into the syringe, but can¿t be administered; plunger won¿t budge.
 
Event or Problem Description
Material no.305946 batch no.Unknown.It was reported that during use of the syringe sftygld 1ml w/ndl 26x3/8 ib the syringe plunger would not depress.Medication can be pulled up, but can¿t be administered.The plunger will not move.This occurred on 2 separate occasions but the date/time and or patient information is unknown.The following information was provided by the initial reporter: med pulled up fine into the syringe, but can¿t be administered; plunger won¿t budge.
 
Additional Manufacturer Narrative
H.6.Investigation: customer returned (1) loose 1cc safetyglide syringe without any packaging.Customer states that the plunger won¿t budge.The returned syringe was tested and the plunger was able to be exercised in the barrel without any observed defects.A dhr check was not performed as the lot number is "unknown" for this complaint.The complaint is unconfirmed and the root cause could not be determined.

Brand Name
SYRINGE SFTYGLD 1ML W/NDL 26X3/8 IB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8778522
Report Number1920898-2019-00644
Device Sequence Number11285650
Product Code MEG
UDI-Device Identifier30382903059462
UDI-Public30382903059462
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305946
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;